×

Found 215 Documents (Results 1–100)

A non-linear relation for certain hypergeometric functions. (English) Zbl 1470.32108

Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer. Springer Proc. Math. Stat. 338, 37-41 (2020).
MSC:  32V40 33C05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software